MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. STEM EXTENSION STRAIGHT LONG 12MM DIA X 155MM LENGTH(COMBINED LENGTH 200MM); PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. STEM EXTENSION STRAIGHT LONG 12MM DIA X 155MM LENGTH(COMBINED LENGTH 200MM); PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Fall (1848)
Date of Event 10/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Year of birth: (b)(6).Concomitant medical devices: 00588001602 64652974 femoral component option for cemented use only size f right; 00599003610 64087753 distal femoral augment block.Foreign country: (b)(6).Complaint sample was evaluated and the reported event was not confirmed.Visual evaluation of returned implants shows signs of being in vivo.Some surface scratches were seen in the femoral component.The cement adhered to the back of the implant.Taper junction of the stem extension shows some damages which can be related to explanation damages.Augments and hinge system was still attached to the femoral implant.The device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2020-03562, 0001822565 - 2021 - 00493.
 
Event or Problem Description
It was reported that a left leg amputee stood up from his wheel chair on his right leg, twisted and fell.Subsequently, the patient was revised approximately one month post implantation due to unknown reason.Attempts have been made and additional information on the reported event is unavailable.

Brand Name
STEM EXTENSION STRAIGHT LONG 12MM DIA X 155MM LENGTH(COMBINED LENGTH 200MM)
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key11373297
Report Number0002648920-2021-00032
Device Sequence Number11707707
Product Code JWH
UDI-Device Identifier00889024221062
UDI-Public(01)00889024221062(17)290531(10)64400895
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00598801112
Device Lot Number64400895
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2021
Initial Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient Weight120